# SDR ZW0A0202201

- Difficulty date: February 21, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug MD 83
- Aircraft serial: 53188
- Aircraft time: 20,444 hours, 10,097 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Computer
- Part number: HG280D80
- Location: Number 1
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CAPTAIN'S IAS INDICATOR FROZE AT 180 KNOTS ON CLIMB OUT.  CREW MADE AN UNSCHEDULED LANDING AT MCI.  REPLACED THE CAPTAIN'S AIR SPEED INDICATOR, PN 4057800-906, AND THE NUMBER 1 CADC.  CHECK-C 7-29-01 STL.  --CLOSED--
